I would love to try Diane 35 but i've been hearing alot of bad press lately about Diane 35.I am currently on yasmin.With okay results but im still getting chin cysts.I used to take spiro but i developed an allergy to it and cannot take it any more.So im curious to know if anybody has had any bad side effects with Diane.I
ve heard that some women have actually died from taking it.I guess the blood clot risk is 8 times higher than other pills.Im 30 years old and have been on every pill out there and yasmin has been the best so far but i would like to try diane since i've heard how good it works for acne but im scared.Any advice?
The blood clot risk is not 8 times higher it is 4. I checked with my doctor about this and he said he has never seen it happen in 35 years of practice and with everything you take there is a risk. I guess it is up to you, but if you don't havea history of heart problems in your family and you are healthy, it should not be a problem.
All birth controls carry the potential risk of blood clots. Some reports have claimed that third generation birth control pills such as Diane-35 AND Yasmin increase that risk (Yasmin is the US equivilant to Diane-35, and has almost the exact chemical composition, so don't be fooled!) I think you have to take all scientific studies with a grain of salt. There's a risk with everything you take; personally I'd rather be on birth control than Accutane, but that is just my personal opinion. I think the people most at risk are ones who smoke a lot, are overweight/have heart problems or are significantly older. I think you will be okay besides that.
Remember, the media likes to hype a lot of things up, birth control included. Remember those mysterious shark attacks that occured that one summer, and everyone was like, oh my god, I'm so scared of the beach! When really that year had the lowest occurences of attacks. And killer bee scares. And viscious dog scares. The media Diane has been getting has upped the ratings of television broadcast stations...
Hey there, I have been on Diane 35 for about 6 years and yeah I've heard you can get bloody clots but I am guessing it is pretty rare. In any case, at age 22, I try not to think about it...all I care is that it keeps my skin pretty good! But I still do get a few pinples, why is this??? I am too scared to ever go off this pill in case my face explodes- heaven knows what will happen if one day I decide to actually have a baby! Also, I smoke and this is said to be very bad while you're on Diane... when I go for my repeats my doc always asks if I am smoking and usually I admit it and get a disapproving look... oh what can you do!